Doctor insights on:
Nausea From Amoxicillin
Not uncommon: Need to not take on empty stomach. ...Read more
Bland: You might do well with small, freq bland meals. ...Read more
Will eating weed brownies (for stress and nausea) affect recuperation when taking amoxicillin trihydrate? Nausea resulting from amoxicillin in fact
Doubt it: While there are no good studies I can refer to, the action of the two active drugs involved is not incompatible. ...Read more
If I have to take amoxicillin with food (to avoid nausea), will I have to take penicillin with food as well? Same dosage as amoxicillin.
Are nausea and vomiting possible side effects of 1500 mg amoxicillin daily? No problem tolerating 1000 per day but vomited with 1500 daily
Possible: Let your prescriber know. Go back to 1000 mg. If nausea persists, see your physician. All antibiotics can cause digestive issues. ...Read more
I was given amox trk clav. I usually take amoxicillin with no side effects. Will I have nausea and vomiting off this? How different are the two?
Side Effects: Yes. Of course.Get a more detailed answer ›
Is Augmentin (amoxicillin and clavulanate) best taken with food? I just feel so nauseas for hours after taking it sometimes. Mostly when I have to take it around 4am
I'm having nausea & shortness of breath...should I continue taking my amoxicillin...it will be 2 weeks come Monday since I've had my tooth pulled?
Get checked: Nausea and shortness of breath are not normal, and could be serious. They may not be due to the Amoxicillin, but could be. Although, likely something else is going on. You need to be evaluated today. Do not take Amoxicillin until you talk to a doc or your dentist and explain your symptoms. If you cannot reach either one this moring go to an ER. ...Read moreSee 1 more doctor answer
Just started amoxicillin/metronidazole combination treatment, will nausea last the whole treatment? Feeling sick currently, and it's only day 1
Side effects: Metronidazole is known for causing nausea, although with this combination of antibiotics it could be the illness itself. I would DEFINITELY call the doctor who prescribed this treatment. Depending on what this is, you might not need the metronidazole at all. Augmentin (amoxicillin and clavulanate) could replace this combo and you would have very good 'coverage' for whatever that doc is trying to treat. Hope you can get help. ...Read more
My 11yo daughter had strep 2 wks ago and took amoxicillin. Has cont'd to feel nauseas with swollen tonsils. Feels "gaggy". Could it still be strep?
Stopped Carafate (sucralfate) and nausea went away. Took Amoxicillin and ciproloxacin eye drops nausea came back. Stopped these and nausea won't go away.?
Gastritis: Amoxicillin can have a side effect of causing nausea as well as some inflammation in the stomach called gastritis. Just stopping the medicine may take. Away the source but the gastritis will take some time to heal. Try OTC Zantac (ranitidine) and probiotics. If this doesn't resolve the issue, go to your primary care physician ...Read more
Took Carafate (sucralfate). Caused nausea. Stopped it then Nausea went away. Started amoxicillin and ciproloxacin eye drops. Nausea came back. Won't go away.?
Nausea: Are you still taking the eye drops? You can get nausea related to the drops. Check with your Dr. If the nausea persists despite being off all medication. Are there any other symptoms associated with the nausea? ...Read more
I finished my 5 day course of augmentin (amoxicillin and clavulanate) 1000mg (2xdaily) 24 hours ago and have a bad headache and nausea, could this still be a side effect?
Augmentin (amoxicillin and clavulanate): Unlikely to be side effects.Get a more detailed answer ›
I've had a swollen preauricular lymph node-which has grown (dime size). I have had it for a year. I have had several colds/fatigues/nausea and was given amoxicillin. It hasn't gone down at all. It is hard and rubbery. What kind of doctor should I visit?
Consult: Probably an ENT would be your best start ...Read more
Nausea after Carafate (sucralfate). Stopped it. Got better. Then dr put on amoxicillin and ciproloxacin eye drops for blepharitis. Nausea came back. It's constant.
Nausea: Well....many meds can cause nausea. It would be nice to know what exactly is causing it. Antibiotics are some of the biggest offenders.Zofran is very well tolerated and excellent for nausea of all types in its generic form (ondansetron). Issues with esophegeal and GI motility can cause nausea as well. You should see a GI doctor for endoscopy, manometry and pH testing. ...Read more
I've had and infected belly button for a couple weeks dr. Gave me augmentin (amoxicillin and clavulanate). Now having pain above belly button and nausea. Help.
Yes it is very normal while you are taking that medication. Just hang in there and no worries.
Connect with my Virtual Practice on Healthtap for any dental questions with my special keycode: DFWMCQ! Securely video or text chat by virtual appointment. Http://htap. Us/28qexs ...Read more
If you have inner ear infection, went went untreated for a few weeks, start amoxicillin, can it get worse with develop vertigo/nausea?
Possibly: It's possible to get a little worse before it gets better. If it gets a lot worse, see your doctor. ...Read more